MAUDE Adverse Event Report: SPINEOLOGY INC. PALISADE; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINEOLOGY INC. PALISADE; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 670-5535
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent an instrumented lumbar interbody fusion with placement of palisade screws without incident.Approximately 10 months post-operative, it was observed that one of the screws was broken.A revision surgery was conducted to remove and replace all four screws in the construct.
 
Additional Manufacturer Narrative
The information contained in this report is being provided to the fda to comply with medical device reporting regulations and is based on information submitted by others that may not be factually correct.This submission does not constitute a determination of admission that a device has malfunctioned or that a device is related to an injury or death.Pursuant to manufacturer policy, events resulting in a revision surgery are deemed a serious injury as defined in 21 cfr 803.3 and are determined to be mdr reportable events.

Brand Name
PALISADE
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer (Section G)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer Contact
megan polos
7800 3rd street n.
suite 600
saint paul, MN 55128-5455
6512568500
MDR Report Key19712682
Report Number2135156-2024-00009
Device Sequence Number20967746
Product Code NKB
UDI-Device IdentifierM7406705535
UDI-PublicM7406705535
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number670-5535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale